# SDR 98ZZZM59

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER AILERON CONTROL CABLE HAS RUST ON OUTER CABLE QUANDRANT.  REMOVED AND REPLACED BOTH LEFT MAIN AILERON OUTER CONTROL CABLES, TENSIONED AND SAFETIED IAW BAE MM .
